MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-45
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Date of Event 11/17/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 204-04-45 - trapezoid tibial tray sz 4f/5t.(b)(6) 204-24-13 - ps tibial inserts sz 4, 13mm.(b)(6) 200-02-38 - three peg patella 38mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 55 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening and pain.Post operative diagnosis noted aseptic loosening of the femoral component, significant osteolysis around the femoral component and damage to the tibial polyethylene as a consequence of cement fragmentation.Intraoperatively the surgeon observed the tibial insert was well fixed but was elected by surgeon to replace the insert.It was noted there was no significant osteolytic changes affecting the tibial insert component.The surgeon observed synovitis throughout the knee and the femoral component loose with osteolytic cysts in the femoral condyles.No further issues or complications were reported.No medical or surgical interventions were reported.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 4F/5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22211224
Report Number1038671-2025-02299
Device Sequence Number18182151
Product Code JWH
UDI-Device Identifier10885862047700
UDI-Public10885862047700
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2012
Device Catalogue Number204-04-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date06/16/2025
Date Device Manufactured12/05/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale